# SDR USAA950157

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fan Blades
- Part number: 9527M99P11
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LGA - FLT 488 - AT 500 FEET ON CLIMB-OUT, HAD A SUDDEN LOUD RUMBLE AND HIGH VIBRATION IN NR 2 ENGINE.  WHEN POWER HAS REDUCED AT LEVEL OFF, NOISE DECREASED AND VIBRATION DECREASED TO NORMAL LEVELS.  SUSPECTED BIRDSTRIKE.  FLIGHT RETURNED TO LGA WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED FAN BLADES NR 21, 4, 23, 5, 24, 6, 25, AND 2, DUE TO BIRD INGESTION FOD.  (W)
